MathSciNet Relay Station
MathSciNet bibliographic data
MR1128731 46E25 (46A20 46J10 54C35)
Wilkins, Dave A note on the Mackey dual of $C(K)$. Proc. Amer. Math. Soc. 118 (1993), no. 1, 89–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement